# SDR FDEA201808162055

- Difficulty date: August 16, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 82,518 hours, 18,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT BS 5-11, RBL 8.5 FOUND CROWN DAMAGED.   BLENDED AND FOUND  OUT OF LIMITS IAW SRM 53-00-52-1A, FIG 101, ALLOWABLE DAMAGE 1.  REPAIRED BY SECTIONAL REPLACEMENT IAW SRM 53-00-52-2R, FIG 201, REPAIR 1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
